I am taking Solian 100 mg tablet as part of Anti-psychotic tablet. But I am feeling drowsiness and unable to get early morning. My doctor suggested me to use the tablet for a longer duration (i have been taking the tablet since 9 months and as per my doctor I should take it for at least 2 years). But I am not sure how many more days I should use this. I feel like stopping the tablet as my day cycle is getting interrupted.
If the side effects unbearable you need to discuss with the doctor and change the drug.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Drowsiness treatment